# SDR DHL2001806583

- Difficulty date: March 17, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO COMPARTMENT SUBFLOOR CRACKED 1 3/4 INCH RBL 20, STA 55.000.   STOP DRILLED IAW SRM 53-2-3 PAGE 39-40.  FABRICATED DOUBLER IAW SRM 53-2-3 PAGE 39-40.  TREATED AND PRIMED IAW SRM 51-1-8B.  AND INSTALLED DOUBLER IAW SRM 53-2-3 PAGE 39-40.  STATUS-CLOSED.
